MAUDE Adverse Event Report: ABBOTT MEDICAL FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Cardiac Arrest (1762); Shock (2072); Vascular Dissection (3160)
Date of Event 05/21/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was chosen for implant using a large flexnav delivery system.It was noted that the patient had a complex vascular access due to the significant degree of arterial calcification.A 14f sheath was inserted, followed by the delivery system.However, the delivery system was unable to be advanced.A 18f sheath was also used without success.Then a 20f sheath was used and advancement of the delivery system was successful.During advancement, a peripheral balloon for dilation was required due to the significant calcification of the pathway.The valve then successfully implanted.After the removal of the flexnav delivery system, during the withdrawal of the sheath, an iliac artery dissection was observed.A balloon inflation was performed at the site, while the vascular surgery team arrived.A covered stent was then implanted.During the subsequent course, the patient developed cardiac arrest secondary to hypovolemic shock.Resuscitation maneuvers were performed.However, they were unsuccessful and the patient passed away.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25524175
Report Number2135147-2026-04142
Device Sequence Number10746612
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)260731(10)10463950
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number10463950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVITOR VALVE
Outcome Attributed to Adverse Event Required Intervention; Death; Disability;
Patient Age85 YR
Patient SexUnknown